A forward-backward splitting algorithm for quasi-Bregman nonexpansive mapping, equilibrium problems and accretive operators.
AbstractIn this paper, we study a forward-backward splitting algorithm for fixed points of a quasi-Bregman nonexpansive mapping, solution of equilibrium problem and zero points of the sum of families of accretive operators and $\alpha_i$-inverse-strongly accretive operators. We proved a weak convergence of the sequences generated by this algorithm in reflexive Banach space. Our result extend and improve important recent results announced by many authors.
M. A. Alghamdi, H. Zegeye and N. Shahzad, Strong convergence for quasi-Bregman nonexpansive mappings in reflexive Banach spaces, J. Appl. Math. 2014, 1-9, 2014.
E. Asplund and R. T. Rockafellar, Gradient of Convex Function, Trans. Amer. Math. Soc. 228 443-467, 1969.
H. H. Bauschke and J. M. Borwein, Legendre Function and the Method of Bregman Projections ,J. Convex Anal. 4 27-67, 1997.
H. H. Bauschke, P. L. Combettes and J.M. Borwein, Essential Smoothness,Essential Strict Convexity, and Legendre functions in Banach Spaces, Commun. Contemp. Math. 3 615-647, 2001.
E. Blum and W. Oettli, From optimization and variational inequalities to equilibrium problems , Math.Stud. 63 123-145, 1994.
J. F. Bonnans and A. Shapiro, Analysis of Optimization Problems , Springer, New York, 2000.15
F. E Browder, Perturbation Nonlinear mappings of nonexpansive and accretive type in Banach spaces, Bull. Amer. Math. Soc. 73 875-882, 1967.
F. E. Browder, Nonlinear operators and nonlinear equations of evolution in Banach spaces, Proc. Symp. Pure. Math. 18 1976.
L. M. Bregman, The Relaxation Method for Finding The Common Point of Convex Set and its Application to Solution of Convex programming , USSR Comput. Math. Phys. 7 200-217, 1967.
D. Butnariu and A. N. Iusem, Totally Convex Functions For Fixed Point Computation and Infinite Dimensional Optimization , Kluwer academic,Dordrecht, 2000.
D. Butnariu and E. Resmerita, Bregman distances, totally convex functions and a method of solving operator equations in Banach spaces, Abstr. Appl. Anal. 2006 1-39, 2006.
Y. Censor and A. Lent, An Iterative row-action Method Interval Convex Programming , J. Optim. Theory Appl. 34 321-353, 1981.
S. Y. Cho, X. Qin and L. Wang, Strong convergence of splitting algorithm for treating monotone operators, Fixed Point Theory and Application 94 2014, 2014.
P. L. Combettes and S. A. Hirstoaga, Equilibrium programing in Hilbert space ,Nonlinear Convex Anal. 6 117-136, 2005.
Hiriart-Urruty and J.B. Lemarchal, Convex Analysis and Minimization Algorithms II,Grudlehren der Mathematischen Wissenchaften, 306 1993.
T. Kato, Nonlinear semigroup and evolution equations, Journal of Mathematical Society Japan, 19 508-520, 1967.
F. Kohsaka, W. Takahashi, Proximal point algorithms with Bregman functions in Banach spaces, J. Nonlinear Convex Anal. 6 (3) 505-523, 2005.
V. Martin-Marquez, S. Reich and S. Sabach, Right bregman nonexpansive operators in Banach space , Nonlinear Anal.75 5448-5465, 2012.
K. Nakajo and W. Takahashi, Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups, J. Maths. Anal. Appl. 279 372-379, 2003.
E. Naraghirad and J. C. Yao, Bregman weak relatively nonexpansive mappings in Banach spaces, Fixed Point Theory and Application. 141 (2013), 2013.
C. T. Panc, C. F. Wen and E. Naraghirad, Weak convergence theorems for Bregman relatively nonexpansive mappings in Banach spaces,J. Appl. Math. 2014 1-9, 2014.
S. Reich and S. Sabach, A Strong Convergence Theorm for a Proximal-type Algorithms in Reflexive Banach Spaces , J. Nonlinear Convex Anal. 10 471-485, 2009.
S. Reich and S. Sabach, Two strong convergence theorems for a proximal methods in reflexive Banach spaces, Numer. funct. Anal. Optim. 31 22-44, 2010.
S. Reich and S. Sabach, Two strong convergence theorems for Bregman strongly nonexpansive operators in reflexive Banach spaces, Nonlinear Anal. 73 122-135, 2010.
R. T. Rockafellar, Monotone operators and proximal point algorithm, SIAM J. Control Optim. 14 877-898, 1976.
N. Shahzad and H. Zegeye, Convergence theorem for common fixed points of finite family of multivalued Bregman relatively nonexpansive mappings,Fixed Point Theory Appl. 152 1-14, 2014.
S. Takahashi and W. Takahashi, Viscosity approximation method for equilibrium problems and fixed point problems in Hilbert space, J. Maths. Anal. Appl. 133 372-379, 2003.
W. Takahashi and K. Zembayashi, Strong and weak convergence theorem for equilibrium problems and relarively nonexpansive mapping in Banach spaces , Nonlinear Anal, Theory Methods Appl. 70 45-57, 2009.
G. C. Ugwunnadi, Bashir Ali, Ma’aruf S. Minjibir and Ibrahim Idris, Strong convergence theorem for quasi-Bregman strictly pseudocontractive mappings and equilibrium problems in reflexive Banach spaces , Fixed Point Theory Applications,231 1-16, 2014.
Zi-Ming Wang, Strong convergence theorems for Bregman quasi-strict pseudocontractions in reflexive Banach spaces with applications, Fixed Point Theory and Applications. 91 1-17, 2015.
L. Wei, Y. Sheng and R. Tan, A new iterative scheme for the sum of infinite m-accretive mappings and inversely strongly accretive mappings and its application, J. Nonlinear Var. Anal. 1 345-356, 2017.
Su Yongfu and Xu Yongchun, New hybrid shrinking projection algorithm for common fixed points of a family of countable quasi-Bregman strictly pseudocontractive mappings with equilibrium and variational inequality and optimization problems, Fixed Point Theory and Applications, 95 1-22, 2015.
Y. Su and H. Xu, A duality fixed point theorem and applications, Fixed Point Theory, 13 (1),259-265, 2012.
C. Zalinescu, Convex Analysis in General Vector Spaces,World Scientific, River Edge, 2002.
H. Zegeye and N. Shahzad, Strong Convergence Theorems for common fixed point of finite family of Bregman weak relatively nonexpansive mappings in reflexive Banach spaces,Sci. World J., 2014 1-8, 2014.
H. Zegeye and N. Shahzad, Convergence theorems for right Bregman strongly nonexpansive mappings in reflexive Banach spaces,Abstr. Appl. Anal, 2014 1-8, 2014.
How to Cite
Copyright (c) 2021 Journal of the Nigerian Mathematical Society
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.